# SDR CALA9801040

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68046
- Make and model: Doug DC-10-10
- Aircraft serial: 47800
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 824-840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT TRACK CORRODED BETWEEN STA 824 AND 840, RBL 70.  THE CORRODED SECTION OF SEAT TRACK WAS REMOVED. A NEW SECTION OF SEAT TRACK AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 53-60-01, FIGURE 1, SHEET 1, 51-21-01, AND 51-31-01.
